# SDR AALA20110724DFW01

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 95,893 hours, 15,657 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CENTER SYSTEM HYDRAULIC AIR DRIVEN PUMP FAILED INFLIGHT.  NO FLUID LOSS REPORTED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  PLACARD AIR DRIVEN PUMP INOPERATIVE PER MEL.  REPLACED ADP AT JFK ON 07/26/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
